# SDR AALA202401185178

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 39,584 hours, 16,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: L4 Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR 4L EMERGENCY EXIT SLIDE COVER LOOSE. RESECURED L4 DOOR EMERGENCY ESCAPE SLIDE COVER. PER AMM 25-66-01-400-803. OPERATIONAL CHECK GOOD.
